# SDR DALA2017040502753

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 60,509 hours, 43,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERWING EXIT LIGHTS INOPERATIVE.  REPLACED THE BATTERIES IAW AMM 33-53, LIGHTS CHECKED GOOD.
